# SDR SWIA2020050150480

- Difficulty date: March 4, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 38,385 hours, 37,102 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stand Off
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR AFT RIGHT FUSELAGE STANDOFF AT FRAME 574+3,STRINGER 17 ( FLOOR LEVEL ) IS CORRODED   (C-CHECK) RO 4/30/2020   REMOVED AND REPLACED STANDOFF AT FRAME 574+3, STRINGER 17 RIGHT HAND IAW CRJ 200 SRM
